# SDR UPS97824293

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND ATTACH ANGLE CRACKED F/S 640 BETWEEN LONGERON 26 AND 27 RT.  REMOVED CRACKED ANGLE, FABRICATED NEW ANGLE, DRILLED, PRIMED AND INSTALLED NEW ANGLE IAW DC8 SRM 53-2-0, 51-1-8, 51-1-20D, 51-1-21
